Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dandruff - - more like snowfall!
Oct 5, 2010

I have severe dandruff from my scalp and goatee. I wash daily, moisturize, use conditioner, use dandruff shampoo - everything I can thing of. Nothing works. It's a literal snowfall every day. It's quite embarrassing.

My VL = 300, undetectable, no OIs. I'm athletic and active.

Please help!

Response from Dr. Henry

Seborrhea of scalp is common cause of dandruff and is common in general population and even more so in HIV+ persons. Use of an anti-seborrhea shampoo containing selenium or a 2% ketoconazole shampoo on a consistent basis often will be helpful. I would discuss with your HIV provider and consider consultation with a dermatologist if improvement not observed. KH



Previous
taking atripla
Next
New data on HIV medication in children?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement